Doctor insights on:
Betnovate N Cream Is Good For Removing Black Spots On Face
Topical steroid: First know why you have these dark spots on the face, Betnovate is a steroid cream, it may thin the skin. Do not use unless the examining physician tells you to do so. Read more
NO: Use vaseline or Aquaphor. Gently wash with clean water. Read more
I have acne in my face and few became black spots. I need suggestions about some good acne creams to clear my face?
Get serious about Rx: Topical benzoyl peroxide as tolerated is your best friend. If it is not sufficient to clear you in two weeks, get with your personal physician who can add something prescription-strength until your illness self-cures. It's not hygiene, diet, or lifestyle related and you need to work to manage it. Read more
Hyperpigmentation: There is no real way to tell you what those spots are because I do not know your racial variant or your tendency to have color in the skin as well as how goes you and your family heal from minor ones. You need to see a dermatologist and get an opinion so that these lesions might be able to be helped. Read more
Can psychiatric drugs make you, ore susceptible to getting black spots on face. Felt got more spots after taking various drugs. Effectsgoawaydisontinu?
How do I remove common black spots from my face. Any face cream recommendation would be appreciated.?
Hydroquinone: Consult your dermatologist about skin bleaching.Get a more detailed answer ›
My friend used cream bleach which is widely used to fair the skin colour but now she has got black spots on her face she is worried what should do now?
See dermatologist: That is the complication of bleaching skin, leaves areas of pigmented and un-pigmented areas. Consult dermatologist. Read more
Had pimples on my face, I crushed those by fingernails Now there are black spots. I tried BetnovateN but it's not working. Which cream will remove it?
No crush treatment: Thank u for your question. It would be nice to see a picture, but these black spots could be increase pigment as result of betnovate or healing tissues. There are many options yet. Stop using betnovate and see dermatologist. There are pills and creams that could help with further pimples. Do not crush them yourselves. Read more
Best cream to remove brown spots on face? I had them zapped 5 years ago and it's back? Its so sensitive after that I don't want to do it again. Thanks
Sun avoidance: I am sorry to hear about your facial spots. I don't believe any over the counter cream would treat your brown spots. I first advise you stay away from the sun and use a good sunscreen as a preventive measure. My mother had this issue and she just started to avoid direct sun light and use a sunscreen with good results. I would advise you speak to the dermatologist who did the zap treatment for help Read more
Doc, my 2 year boy has developed red round spots on face since last 2 days. Is clotrimaloze cream ok, and what is preventive measure to stop spreading?
Hold the meds!: Most rashes on the face in that age group would be a contact dermatitis -- new detergent, clothing, drooling, cold air, etc. Doubt a fungal infection (so don't use the med u have). An otc Hydrocortisone cream sparingly might be best; hypoallergenic soap good as well. If only on the face, think of things that have come in contact with his face! Read more
Can I use Betnovate-N for dark spots caused by heat boils or acne or pimples and I am having a oily skin?
DARK SPOTS, ETC: WHAT, YOUNG LADY, IS THE QUESTION?Get a more detailed answer ›
My mum uses betnovate n cream at night for past 15 years. She has no problems with using it. Is it safe?
Can I use betnovate-n cream to treat dark knuckles and pimple marks?? My skin type is normal and I don't have any skin allergies.
No: That cream is a potent steroid cream, may cause more darkness of your skin at the affected areas, in addition to other side effects if not used properly and under doctor's supervision. You want to see a dermatologist for better management, good luck Read more
Hello Doctor, I have normal skin type with no allergies known. I had been using steroids (Betnovate - N and Tenovate) for past 4 years for skin whitening which resulted in few pimples and itching on face. I have not been using these for past 6 months and
Topical steroids: If any, wouldn't cause skin whitening, the reverse is true, in addition to other side effects, those potent local steroids should be used under doctor's supervision for a limited period, please see a competent dermatologist for your case and follow up with, you will be fine, take care Read moreSee 1 more doctor answer
Acne: It is important to treat your acne so that you don't get permanent scarring. Some patients wait too long before seeing their dermatologist to have their acne treated. Normally topical medicines and internal antibiotics are used to keep acne under control. You can start with an over the counter benzoyl peroxide wash while you are waiting for your appointment with your dermatologist. Read more
Hyperpigmentation: Post-inflammatory hyperpigmentation, which is a darkening of the skin pigment due to increased amounts of melanin, usually occurs during the healing process after the treatment of a skin disease. While most cases of post-inflammatory hyperpigmentation disappear on their own after a few weeks, you can speed up the process by using bleaching cream with hydroquinone. Read more
- Talk to a doctor online
- Betnovate n cream for acne
- Betnovate-n and acne
- Cream for black spots on face
- Clop n cream remove the black marks on face
- Is it effective to apply betnovate n cream on acne scars?
- Can i use betnovate n after bleaching my face?
- Is it good to apply betnovate gm daily on face?
- What are the treatments for removing black spots left on the face by acne?
- Is betnovate n is good for skin?